# SDR UALA2010040501117

- Difficulty date: April 4, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 57,899 hours, 8,423 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 78941
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT ON SEAT 14F HAS A DAMAGED LENS.  REPLACED EMERGENCY LIGHT ASSY, VERIFIED LIGHT OPS NORMAL AFTER REPLACEMENT.
